Energy Minimisers with Prescribed Jacobian

Show full item record



Permalink

http://hdl.handle.net/10138/335799

Citation

Guerra , A , Koch , L & Lindberg , S 2021 , ' Energy Minimisers with Prescribed Jacobian ' , Archive for Rational Mechanics and Analysis , vol. 242 , pp. 1059–1090 . https://doi.org/10.1007/s00205-021-01699-4

Title: Energy Minimisers with Prescribed Jacobian
Author: Guerra, André; Koch, Lukas; Lindberg, Sauli
Other contributor: University of Helsinki, Department of Mathematics and Statistics

Date: 2021-10-14
Language: eng
Number of pages: 32
Belongs to series: Archive for Rational Mechanics and Analysis
ISSN: 0003-9527
DOI: https://doi.org/10.1007/s00205-021-01699-4
URI: http://hdl.handle.net/10138/335799
Abstract: We consider the class of planar maps with Jacobian prescribed to be a fixed radially symmetric function f and which, moreover, fixes the boundary of a ball; we then study maps which minimise the 2p-Dirichlet energy in this class. We find a quantity lambda[f] which controls the symmetry, uniqueness and regularity of minimisers: if lambda[f]
Subject: EQUILIBRIUM-CONFIGURATIONS
COMPENSATED COMPACTNESS
REGULARITY
EQUATION
THEOREM
SPACE
NETS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Guerra2021_Arti ... nimisersWithPrescribed.pdf 590.2Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record